MAUDE Adverse Event Report: Millyard Advanced Medical Products, LLC RemunityPRO Pump for Remodulin (treprostinil) Injection; Infusion Pump

Millyard Advanced Medical Products, LLC RemunityPRO Pump for Remodulin (treprostinil) Injection; Infusion Pump
Model Number DKUT-21073-007; DKUT-21135-001
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
An initial event notification was received by united therapeutics drug safety on 10-jul-2026 from cvs specialty pharmacy, and forwarded to millyard advanced medical products, llc on 11-jul-2026.It was reported that the patient was unable to pair the remunitypro pumps with their corresponding remotes.Troubleshooting efforts were unsuccessful and the patient subsequently experienced an interruption in therapy.The patient reported that they would present to the hospital for supportive care and replacement remunitypro systems were sent by the specialty pharmacy.
 
Additional Manufacturer Narrative
Efforts to obtain additional information from cvs specialty pharmacy were unsuccessful.No components or additional information relevant to the reported event have been made available to millyard advanced medical products, llc, for further investigation.

Brand Name
RemunityPRO Pump for Remodulin (treprostinil) Injection
Common Device Name
Infusion Pump
Manufacturer (Section D)
Millyard Advanced Medical Products, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer (Section G)
Millyard Advanced Medical Products, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer Contact
meagan armstrong
540 n. commercial st.
suite 306
manchester, NH 03101
+1(603)206-0591
MDR Report Key50180974
Report Number3016798778-2026-00250
Device Sequence Number12832473
Product Code FRN
UDI-Device Identifier00850017421240
UDI-Public(01)00850017421240
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K250357
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDKUT-21073-007; DKUT-21135-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient SexFemale
Patient Weight155 LB